Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for severe tiredness while on Cefdinir

I m on ceftiner for a UTI . I am extremely tired (slept almost all day) and I always do when taking this drug. Is that a side effect..... also scared of it as I have had c-different 3 times!!! I have had continual uti so since a bladder prolapse in 2008 and they did the mesh . Bard mesh and have had trouble since They did a complete historectomy?
Wed, 16 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Taking antibiotics especially cephalosporins or augmentin increases the possibility of having C. difficile. You may need to do a stool culture to check for infection.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for severe tiredness while on Cefdinir

Hello, Taking antibiotics especially cephalosporins or augmentin increases the possibility of having C. difficile. You may need to do a stool culture to check for infection. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Olgeta Xhufka, General & Family Physician